# SDR QXEA9700538

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 736
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND AFT FUSELAGE AT STATION X 736.096 Z 150.000 THERE IS A PAINTED DENT .5 INCH FROM THE EDGE OF THE STRINGER.  DENT IS 2.5 INCHES LONG, 0.8 INCHES WIDE, AND .019 INCHES DEEP.  REPAIRED PER EA 9-53-310.
